# SDR AALA20120910007

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 68,426 hours, 36,059 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Totalizer
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT IAD-DFW.  CREW REPORTED SUSPECTED FUEL LOSS IN CRUISE.  EMERGENCY DECLARED FLIGHT DIVERTED BNA LANDED WITHOUT INCIDENT.  PLACARD FUEL QUANTITY TOTALIZER PER MEL.  FLIGHT CONTINUED TO DESTINATION.  SYSTEM GROUND CHECK NORMAL OPERATION.
